Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Problem due to taking Vyvanse and crystal meth together.

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 73 Questions
Question
I just started taking vyvanse a couple of weeks ago , unfortunately the vyvanse made me crave crystal meth, so I have been doing meth at night and taking the Vyvanse duriing the day. I am a 42 year old male....This has got to be awful for me...oh, and btw I have been shooting meth
Posted Sun, 6 May 2012 in Drug Abuse
 
 
Answered by Dr. Sujeet N Charugulla 12 hours later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Lisdexamphetamine (Vyvanse) has been prescribed for a medical reason in your history. Though you have not mentioned the reason, it is a certified CNS stimulant that has many uses.

If it has produced craving for making you abuse methamphetamine, it means you would need medical rehabilitation help now.

Both the drugs might have many implications in the light of your HIV history. And I would suggest you to stop crystal meth now, and discuss options with your doctor.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.

Sincerely,

Dr Sujeet N Charugulla, MBBS, MD
Consultant Physician.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions